It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Amanda on September 06, 2000 at 15:49:02:

In Reply to: Re: pressure urticaria posted by sheila on August 12, 2000 at 00:56:44:

: : I am not familiar with Ketotifen. My allergist prescribed zyrtec, an anti-histamine. My dosage was very high as I was having hives every day. The anti-histamine generally did work, though it left me very very tired (probably because of the high dosage). In the last 6 months I have been seeing a homeopathist and have been able to drastically reduce my intake of zyrtec, from 3-4 pills a day to about 1 pill every few weeks. You might want to try it.
: : : I've had pressure urticaria for years. My dermatologist told me that Ketotifen taken once daily could prevent it. But she said it if it inconveniences me taking something evryday, I could just take antihistamines (like Benadryl) when the wheals come. Does anyone know if ketotifen really helps? Should I take Benadryl then?
: : : Any help is appreciated.
: : : Thanks!

: : most likely there is another problem than presurre the presure is made by something or some one. have you read aabout fafric softeners and chemicsl allergies such as colophon and mbt to me and i am nioot a doctor but one wjho has a latex allergy and i have devoted five years of my life researching allergies and help. the detoxification program works for almost all allergies

Hi, my son has urticaria pigmentosa. He is 7, but has been afflicted with it since he was 4 months old. He has been on Atarax and Pericatin, both of which made him sedated. He has been on Zyrtec for a few years now, and it is working okay, but he still has flushing of the face and occasional itching of the spots on his skin. Those reddish brown spots he has swell up when he is hot, or rolls in the grass, or gets a mosquito bite. They actually become hives. Benadryl has worked well for him too, as well as Elocon topical ointment. However, I am in contact right now with an allergist/immunologist who will probably be prescribing Ketotifen. I am reading on the internet about this medicine, and it stabilizes the cells that produce the histimine in the skin. For someone who has the chronic condition like my son's, it is supposed to be the latest and greatest. I have had 3 different dermatologists over my son's 7 short years, and none of them knew much about it, just taking information from medical books. The allergist/immunologist is the first person I have come in contact with that knows what the heck UP is. Perhaps they can help you as well. Good luck.

Follow Ups

All times are GMT -7. The time now is 07:23 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!